# SDR SWAA2022032452360

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER AFT HORIZONTAL STABILIZER WARP AROUND PANEL SHARK FIN SEAL RECEIVER TRACK CRACKED UPPER FWD SIDE. / REMOVED AND REPLACED L/H UPPER AFT HORIZONTAL STABILIZER WARP AROUND PANEL SHARK FIN SEAL RECEIVER TRACK PER SOPM 20-50-01
